# SDR DLM88970821

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg Strut
- Component: MS288892
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION NOSE GEAR INDICATED UNSAFE.  APPEARED GND PROX SWITCH NOT ACTUATED.  LOWERED GEAR, ALL GEARS INDICATED GREEN.  FOUND NLG STRUT FLAT DUE TO LEAKING SCHRADER VLV.  REPLACED VLV, SVCD STRUT, NO LEAKS FOUND.
